question-icon

When will bleeding resume post intake of mankind unwanted pill?

default
Posted on Thu, 5 May 2016
Question: hi this is XXXX
last Saturday when i met my gynecologist, she conformed me that i am pregnant through urine test and she done ultrasound scan and conformed she doesn't find any impression again she did urine test and pregnancy is confirmed.so she prescribed me mankind unwanted pills. i took 1st tab on 22nd and 2nd two tablets on 24th and 3rd 2 tablets on 25th orally as doc prescribed.but iam not bleeding till now iam very worried abt that . i have kid of 9 months. so pls give a solution
doctor
Answered by Dr. Rakhi Tayal (17 minutes later)
Brief Answer:
Bleeding may start after 4-5 days.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
You have taken the pills for abortion. Sometimes the bleeding starts 4-5 days after taking the pills. It is best to wait for a few days more and see if the bleeding starts on its own. Do a urine test again after 3-4 days and see if the test line is fading gradually. That also indicates that the pregnancy hormones are decreasing.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rakhi Tayal (9 minutes later)
thank you for answering.
one more query, i underwent Cesarean 9 months back, but now iam feeling pain right side of my striches . is this becuase of this pregnancy or any other reason
doctor
Answered by Dr. Rakhi Tayal (1 hour later)
Brief Answer:
Can be due to pregnancy or abortion pills.

Detailed Answer:
Hello.
Thanks for writing again.
The mild pain can be due to pregnancy or due to uterine contractions caused by the abortion pills you have taken. It will gradually subside on its own.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 14052 Questions

premium_optimized

The User accepted the expert's answer

Share on
When will bleeding resume post intake of mankind unwanted pill?

Brief Answer: Bleeding may start after 4-5 days. Detailed Answer: Hello, Thanks for trusting us with your health concern. You have taken the pills for abortion. Sometimes the bleeding starts 4-5 days after taking the pills. It is best to wait for a few days more and see if the bleeding starts on its own. Do a urine test again after 3-4 days and see if the test line is fading gradually. That also indicates that the pregnancy hormones are decreasing. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal. For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal